# SDR AUS20040086

- Difficulty date: February 6, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: AR6460M2
- Part serial: AC1009
- Condition: Faulty
- Location: Stab Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(AUS) STABILIZER TRIM ACTUATOR FAULTY.
